Next Article in Journal
A Relation between Prime Numbers and Twin Prime Numbers
Previous Article in Journal
On the Integral Invariants of a Time-Like Ruled Surface
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2001, 6(2), 147-152; doi:10.3390/mca6020147

Linear Transverse Vibrations of a Simply Supported Beam Carrying Concentrated Masses

Department of Mechanical Engineering, Celal Bayar University, 45150, Muradiye, Manisa, Turkey
Published: 1 August 2001
Download PDF [336 KB, uploaded 7 April 2016]
No abstract available
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Özkaya, E. Linear Transverse Vibrations of a Simply Supported Beam Carrying Concentrated Masses. Math. Comput. Appl. 2001, 6, 147-152.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top